Numerical modeling of microstrip radial stub


Gunel T. , Kent S.

JOURNAL OF MICROWAVE POWER AND ELECTROMAGNETIC ENERGY, vol.32, no.4, pp.246-250, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 4
  • Publication Date: 1997
  • Doi Number: 10.1080/08327823.1997.11688349
  • Title of Journal : JOURNAL OF MICROWAVE POWER AND ELECTROMAGNETIC ENERGY
  • Page Numbers: pp.246-250

Abstract

A simple numerical algorithm used to model microstrip radial stub is presented. The cascaded interconnections of uniform transmission lines with incremental length dl are considered for the calculation of input impedance of a radial stub. Calculated results are consistent with the theoretical and experimental results found in the literature.